Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Anorexic concerns
    avatar
    AmberLockheart posted:
    I have anorexia. No, I am not ready to quit, but I do have some worries. I have jaundice pretty badly, with a noticeable yellow tint to my eyes and skin. People notice.
    What exactly does this mean, involving my overall health? I'm 5'8, 125 lbs, my heart rate at rest is 50 bpm, and I am lethargic all the time, even if I sleep for 14 hours.
    Reply
     
    avatar
    PetuniaPea responded:
    Hi AmberLockheart,

    I'm not an expert, but I think it means your liver is not working very well...it's not getting the nutrients it needs to function at its best. This could explain your lethargy. What I'm advising is something you may have a hard time doing--eating, that is!--but you should include cruciferous veggies to your diet. They include an important antioxidant called glutathione that is great for helping improve liver function. Here's a site that talks about this and more: http://www.huffingtonpost.com/dr-mark-hyman/glutathione-the-mother-of_b_530494.html

    Hope you "quit" soon!


    Spotlight: Member Stories

    Hi, my name is Brittany. I was raised in an emotionally, verbally, and physically abusive household. I just moved out of that household a year ago (I&...More

    Helpful Tips

    How to load photos on WebMD
    WebMD has created a guide to assist you with loading your photos. Photo upload guide More
    Was this Helpful?
    8 of 14 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.